# SDR FDEA202101220179

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 62,095 hours, 15,936 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PASSING FL270, ALL DATA DROPPED OFF PFD (AUTOPILOTS, AUTOTHOTTLES, NAV DATA, FLIGHT  DIRECTOR ETC), RAN QRH TO STABILIZE AIRPLANE, PER QRH SWITCHED CADC 1 TO AUX & DATA RETURNED.  AIR TURNBACK TO ONT, HAD IDENTICAL FAILURE USING AUX.  DATA RETURNED ON ITS OWN A MINUTE LATER.  EMERGENCY DECLARED.  REMOVED AND REPLACED TAT SENSOR PER AMM 34-16-02-2.  OPS CHECK NORMAL. AC OK TO CONTINUE
